AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Dimension of Spaces of Automorphic Forms on a Certain Two-Dimensional Complex Domain
L. Cohn

Memoirs of the American Mathematical Society
1975; 96 pp; softcover
Volume: 2
ISBN-10: 0-8218-1858-9
ISBN-13: 978-0-8218-1858-9
List Price: US$23
Individual Members: US$13.80
Institutional Members: US$18.40
Order Code: MEMO/2/158
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia